The Lehmann Model with Time-dependent Covariates

Qiqing Yu, George Y.C. Wong, Michael P. Osborne, Yuting Hsu, Xiaosong Ai

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Consider the Lehmann model with time-dependent covariates, which is different from Coxs model. We find out that (1) the parameter space for β under the Lehmann model is restricted, and the maximum point of the parametric likelihood for β may lie outside the parameter space; (2) for some particular time-dependent covariate, under the standard generalized likelihood the semiparametric maximum likelihood estimator (SMLE) is inconsistent and we propose a modified generalized likelihood which leads to the consistent SMLE.

Original languageEnglish (US)
Pages (from-to)4380-4395
Number of pages16
JournalCommunications in Statistics - Theory and Methods
Volume44
Issue number20
DOIs
StatePublished - Oct 18 2015

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'The Lehmann Model with Time-dependent Covariates'. Together they form a unique fingerprint.

  • Cite this